# SDR SWAA2012083007233

- Difficulty date: September 4, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 30,069 hours, 20,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 5910228
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT CORRODED BETWEEN BS 952 TO BS 990.  REPAIRED CUTOUT IAW SRM.
